# SDR SWAA2022031076750

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING; 2.5' INBOARD OF DEFLECTION RIB; LATERAL WEB IS CRACKED IN UPPER FLANGE COMMON TO O/B FASTNER / L/H WING 2.5' I/B OF DFLECTION RIB; REMOVED AND REPLACED LATERAL WEB (ANGLE) PN 115A2156047-770529-ATAG WN3234; IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A2156 REV D AND DWG 115A2512 REV B.
